# SDR CA060912001

- Difficulty date: September 12, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: BRH20351
- Condition: Fractured
- Location: Engine
- Part time: 13,801 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) IN CLIMB AT 11000 FT PILOT REPORTED LOUD BANG. TGT ROSE  TO 1194 DEG.  PILOT SHUT DOWN ENGINE. AND TURNED BACK. FOUND HEAVY METAL CONTAMINATION IN THE TAIL PIPE.  EMERGENCY LANDING CONDUCTED WITHOUT INCIDENT. ENGINE PRESENTLY AT RRC FOR REPAIR, STRIP OF ENGINE REVEALED HP1 TURBINE BLADES FAILURE BELOW INNER PLATFORM AND SEVERE SECONDARY DAMAGE IN LP TURBINE MODULE. ENGINE IS HIGH TIME TSN;13801 HOURS, CSN; 9396 AND THIS IS FIRST SHOP VISIT. FAILED BLADES HAVE BEEN SHIPPED TO THE OEM (GERMANY) FOR INVESTIGATION.  (TC NR 20060912001)
